Minimal pairs and high recursively enumerable degrees

Journal of Symbolic Logic 39 (4):655-660 (1974)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,369

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On a problem of Cooper and Epstein.Shamil Ishmukhametov - 2003 - Journal of Symbolic Logic 68 (1):52-64.
Complementation in the Turing degrees.Theodore A. Slaman & John R. Steel - 1989 - Journal of Symbolic Logic 54 (1):160-176.
A minimal pair of recursively enumerable degrees.C. E. M. Yates - 1966 - Journal of Symbolic Logic 31 (2):159-168.
On recursive enumerability with finite repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
Bounding minimal degrees by computably enumerable degrees.Angsheng Li & Dongping Yang - 1998 - Journal of Symbolic Logic 63 (4):1319-1347.

Analytics

Added to PP
2009-01-28

Downloads
19 (#804,284)

6 months
5 (#648,401)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Highness and bounding minimal pairs.Rodney G. Downey, Steffen Lempp & Richard A. Shore - 1993 - Mathematical Logic Quarterly 39 (1):475-491.
A Hierarchy of Computably Enumerable Degrees.Rod Downey & Noam Greenberg - 2018 - Bulletin of Symbolic Logic 24 (1):53-89.
Splitting into degrees with low computational strength.Rod Downey & Keng Meng Ng - 2018 - Annals of Pure and Applied Logic 169 (8):803-834.
Tracing and domination in the Turing degrees.George Barmpalias - 2012 - Annals of Pure and Applied Logic 163 (5):500-505.
Some orbits for E.Peter Cholak, Rod Downey & Eberhard Herrmann - 2001 - Annals of Pure and Applied Logic 107 (1-3):193-226.

View all 21 citations / Add more citations

References found in this work

A Dichotomy of the Recursively Enumerable Sets.Robert W. Robinson - 1968 - Mathematical Logic Quarterly 14 (21‐24):339-356.
A Dichotomy of the Recursively Enumerable Sets.Robert W. Robinson - 1968 - Mathematical Logic Quarterly 14 (21-24):339-356.

Add more references